# SDR DXTA200500708

- Difficulty date: May 4, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 6,768 hours, 5,556 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215297
- Part serial: 0185
- Condition: Leaking
- Location: Mlg
- Part time: 891 hours, 712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SPONGY BRAKES ON LANDING.  FOUND BRAKE FLUID LEAKING FROM BRAKE ASSEMBLY AIRCRAFT RIGHT SIDE, REMOVED AND INSTALLED BRAKE ASSY, PERFORMED BRAKE BLEED NO DEFECTS NOTED IAW CE560 M/M 32-42-00.
